MathSciNet Relay Station
MathSciNet bibliographic data
MR1434939 65N30 (65N55 73K10)
Gu, Jinsheng; Hu, Xiancheng Extension theorems for plate elements with applications. Math. Comp. 66 (1997), no. 220, 1375–1388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement